Volumes mixtes et sous-espaces 1 n des espaces de Banach
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), p. 401-411
@incollection{AST_1985__131__401_0,
     author = {Pajor, Alain},
     title = {Volumes mixtes et sous-espaces $\ell^n\_1$ des espaces de Banach},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     pages = {401-411},
     zbl = {0613.46027},
     mrnumber = {816756},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1985__131__401_0}
}
Pajor, Alain. Volumes mixtes et sous-espaces $\ell^n_1$ des espaces de Banach, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 401-411. http://www.numdam.org/item/AST_1985__131__401_0/

[1] N. Alon and V. D. Milman - Embeddings of k in finite dimensional Banach Spaces, à paraître. | Zbl 0546.46015

[2] P. Assouad - Sur le lemme de Sauer et un calcul d'entropie, C.R.A.S. Paris 297 (1983), 17-19. | MR 719937 | Zbl 0545.28014

[3] H. F. Blichfeldt - A new principle in the geometry of numbers with some applications, Trans. Amer. Math. Soc. 15 (1914), 227-235. | Article | JFM 45.0314.01 | MR 1500976

[4] T. Bonnesen und W. Fenchel - Theorie der Konvexen Körper - Berlin, 1934. | Article | JFM 60.0673.01 | MR 344997 | Zbl 0277.52001

[5] L. E. Dor - On sequences spanning a complex- 1 -space, Proc. Amer. Math. Soc. 47 (1975), 515-516. | MR 358308 | Zbl 0296.46014

[6] J. Elton - Sign-embeddings of 1 n , Trans. AMS 279 (1983), 113-124. | Article | MR 704605 | Zbl 0525.46011

[7] J. Farahat - Espaces de Banach contenant 1 , d'après Rosenthal, Séminaire Maurey-Schwartz, école polytechnique 1973-74. | Zbl 0289.46014

[8] M. G. Karpovsky and V. D. Milman - Coordinate density of sets of vectors, Discrete Math. 24 (1978), 177-184. | Article | MR 522926 | Zbl 0401.05015

[9] B. Maurey - Sous-espaces p des espaces de Banach, Séminaire Bourbaki, 1982-83, 608.

[10] V. D. Milman - Some remarks about embeddings of 1 k in finite dimensional spaces, Isr. J. Math. 43 (1982), 129-138. | Article | MR 689972 | Zbl 0512.46016

[11] V. D. Milman - Geometrical inegalities and mixed volumes in local theory of Banach spaces, dans ce même volume. | Zbl 0582.46015

[12] A. Pajor - Plongement de 1 k dans les espaces de Banach complexes, C.R.A.S. Paris 296 (1983), 741-743. | MR 707332 | Zbl 0546.46016

[13] A. Pajor - Plongement de 1 k dans les espaces de Banach, Séminaire d'analyse fonctionnelle, Paris VII, 1982-83. | Zbl 0596.46014

[14] A. Pajor - Densité combinatoire et entropie, à paraître.

[15] G. Pisier - De nouvelles caractérisations des ensembles de Sidon, Advances in Math. (supplementary studies) vol. 7B (1981), 685. | MR 634264 | Zbl 0468.43008

[16] G. Pisier - Sur les espaces de Banach qui ne contiennent pas uniformément de n 1 , C.R.A.S. Paris 277 (1973), 991-993. | MR 333673 | Zbl 0271.46011

[17] G. Pisier - Remarques sur les classes de Vapnik et Cervonenkis, à paraître. | MR 771890 | Zbl 0555.60005

[18] H. P. Rosenthal - A characterization of Banach spaces containing 1 n , Proc. Nat. Acad. Sci. USA 71 (1974), 2411-2413. | Article | MR 358307 | Zbl 0297.46013

[19] N. Sauer - On the density of families of Sets, J. Comb. Th. A 13 (1972), 145-147. | Article | MR 307902 | Zbl 0248.05005

[20] S. Shelah - A combinatorial problem : Pacific J. Math. 41 (1972), 247-261. | MR 307903 | Zbl 0239.02024

[21] V. N. Vapnik and A. Ya. Cervonenkis - On the uniform convergence of relatives frequencies of events to their probabilities, Theor. Prob. Appl. 16 (1971), 264-280. | Article | Zbl 0247.60005